# SDR TWAA0018904

- Difficulty date: November 30, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- Aircraft time: 73,549 hours, 16,675 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE NUMBER 7 L/E SLAT HAD 4 BY 5 PREVIOUS REPAIR THAT HAD DELAMINATION IN CENTER OF REPAIR.  INSTALLED A 4 1/2 BY 7 IN METAL BOND REPAIR PER SRM 51-70-10.
